# SDR AU000128065

- Difficulty date: January 12, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bolkms BO105C
- Engine: Allsn 250C20B
- System (JASC): 3212 · Emergency Flotation Section
- Part: Float Bag
- Part number: D24762101
- Condition: Ruptured
- Location: Mlg
- Part time: 1,986 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AU) WHILE INFLATING FLOAT BAG TO INSPECT FOR FUNCTIONING, THE FLOAT RUPTURED AT THE FIRST OR SECOND COMPARTMENT FROM THE FRONT.  IT APPEARS THAT THE RELIEF VALVES WERE NOT RELIEVING AT THE PROPER PRESET PRESSURES.
